MAUDE Adverse Event Report: ORGANON LLC JADA SYSTEM; INTRAUTERINE VACUUM CONTRACTION SYSTEM

ORGANON LLC JADA SYSTEM; INTRAUTERINE VACUUM CONTRACTION SYSTEM
Model Number JADA-2002
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reporting information indicated that 120 ml was put in the cervical seal and only 80 ml was removed via a syringe.This suggests that there is a potential leakage from the cervical seal.However, root cause of the cervical seal leakage cannot be investigated and confirmed since the jada system was discarded.This is default text configured for block h10.
 
Event or Problem Description
They noticed a watery blood-tinged leakage [device leakage].No additional ae/pqc reported.[no adverse event].Case narrative: this spontaneous report originating from united states was received from the nurse manager referring to female patient via clinical account specialist.The patient medical history, concurrent condition, past drug allergy and concomitant medication was not reported.This report concerns 1 patient(s) and 1 device(s).On an unknown date, the patient was placed with vacuum-induced hemorrhage control system (jada system) 2.0 via intravaginal route (defaulted) (lot #, serial # and expiration date was not reported) for an unknown indication.On an unknown date, vacuum-induced hemorrhage control system (jada system) was suspected to be leaking.As per the clinical account specialist 120 ml was put in the cervical seal and they noticed a watery blood-tinged leakage (device leakage).Only 80 ml was removed via a syringe.The vacuum-induced hemorrhage control system (jada system) was discarded.No additional adverse event (no adverse event)/product quality complaint (pqc) was reported.Case comments: based on the clinically relevant information currently available for this individual case and the assessment per us decision tree (device only), the case was considered not reportable, since the information did not reasonably suggest that the product may have caused/contributed to or likely to cause/contribute to death or any of the other serious injuries/outcomes or needed any additional medical or surgical intervention beyond what is normally required.
 
Additional Manufacturer Narrative
Reporting information indicated that 120 ml was put in the cervical seal and only 80 ml was removed via a syringe.This suggests that there is a potential leakage from the cervical seal.However, root cause of the cervical seal leakage cannot be investigated and confirmed since the jada system was discarded.This is an amendment report: the adverse event checkbox was unchecked in medwatch info sub tab.This case has been downgraded after further review and no longer meets criteria for a device reportable event.The malfunction checkbox was incorrectly selected earlier and would be updated correctly after this one last submission.This is default text configured for block h10.
 
Event or Problem Description
This is an amendment report: the adverse event checkbox was unchecked in medwatch info sub tab.This case has been downgraded after further review and no longer meets criteria for a device reportable event.The malfunction checkbox was incorrectly selected earlier and would be updated correctly after this one last submission.

Brand Name
JADA SYSTEM
Common Device Name
INTRAUTERINE VACUUM CONTRACTION SYSTEM
Manufacturer (Section D)
ORGANON LLC
30 hudson street
jersey city NJ 07302
Manufacturer (Section G)
ORGANON LLC
30 hudson street
jersey city NJ 07302
Manufacturer Contact
tara brolly
30 hudson street
jersey city, NJ 07302
MDR Report Key23706014
Report Number3002806821-2025-00080
Device Sequence Number10691683
Product Code OQY
UDI-Device Identifier00840164521139
UDI-Public00840164521139
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K212757
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberJADA-2002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/03/2025
Supplement Report FDA Received Date01/09/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale